Aa
A
A
A
Close
Dental Health Community
7.44k Members
Avatar universal

I've stopped taking antibiotics for my tooth absess, am i more at risk of the infection spreading?

After being prescribed amoxicillin and metronidazole, i started taking 4 amoxicillin pills over a period of one evening and the following day. i ignored the dentists orders and thought i would be get ill from taking a combination of metronidazole and amoxicillin as i read about people feeling sick from metronidazole. However, after the 3rd dose of amoxicillin, my stomach didnt feel right at all and i felt sick. i thought this might just be a side effect, but then i noticed a rash below my neck as well as itchy skin, so i decided to stop taking them. Although the rash didnt look that bad, i thought it would be better safe than sorry..but now my real worry apart from building immunity to antibiotics, is am i putting myself more at risk of it spreading to my brain etc?


This discussion is related to tooth abscess and swollen cheek.
1 Responses
Avatar universal
was your face seriously swollen ? because i just got antibiotics from urgent care for it and my face swelling seems to be getting worse. it ***** really bad and its even going near my eye
Have an Answer?
Top Dental Answerers
Avatar universal
taipei, Taiwan
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
If you suffer from frequent headaches, jaw clicking and popping ear pain, you may have TMJ. Top dentist Hamidreza Nassery, DMD, has the best TMJ treatments for you.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.